# SDR YENA2023110601353

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 56,101 hours, 19,780 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: ZCV6361
- Part serial: 080911252
- Condition: Failed
- Location: 3083gm
- Part time: 56,101 hours, 19,780 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2786, RDU-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) ' HYD Y RSVR OVHT IN FLIGHT; REMOVED AND REPLACED YELLOW ELECTRIC PUMP CHECK VALVE (3083GM) IAW TSM 29-13-00. OPS CHECK WAS SUCCESSFUL. A/C OK FOR CONT SVC.'
